Morning-after pill and SHBG

DavidBR

Junior Member
My wife's Total T is up to 1300ng/dl given to shots of testosterone instead of the bought boldenone (EQ).

Given to the maintenance of the levels of her total T along the days, I believe it is a long half life ester.

I was wondering about giving my wife a morning-after pill to rapidly raise her SHBG in order to attach onto it as much T as possible, in order to stop (or reduce) the side effects asap.

2 questions:

1) Would this morning-after pill significantly raise the SHBG to the point of generously drop the free T down?

2) Does my idea make any sense to abruptly reduce/stop side effects?
 
Last edited:

Savagesteve

Member
My wife's Total T is up to 1300ng/dl given to shots of testosterone instead of the bought boldenone (EQ).

Given to the maintenance of the levels of her total T along the days, I believe it is a long half life ester.

I was wondering about giving my wife a morning-after pill to rapidly raise her SHBG in order to attach onto it as much T as possible, in order to stop (or reduce) the side effects asap.

2 questions:

1) Would this morning-after pill significantly raise the SHBG to the point of generously drop the free T down?

2) Does my idea make any sense to abruptly reduce/stop side effects?
@Dr JIM
 
My wife's Total T is up to 1300ng/dl given to shots of testosterone instead of the bought boldenone (EQ).

Given to the maintenance of the levels of her total T along the days, I believe it is a long half life ester.

I was wondering about giving my wife a morning-after pill to rapidly raise her SHBG in order to attach onto it as much T as possible, in order to stop (or reduce) the side effects asap.

2 questions:

1) Would this morning-after pill significantly raise the SHBG to the point of generously drop the free T down?

2) Does my idea make any sense to abruptly reduce/stop side effects?

No expert on female hormones here, but even with a long ester, the half life is well under a week so in 2 to 3 weeks max the levels ought to be below female thresholds, and AFAIK any virilization is reversible if you stop early so this is probably not as bad as it feels at the moment.

@GearGodess
 

Dw725

Member
I'm going to have the unpopular opinion here , but if you don't want to risk masculinization, then don't use aas, especially of unrelaible quality.

I don't think a morning after pill is gonna stop it, or reverse what's done. Get her off all hormones asap if that's the goal.
 

DavidBR

Junior Member
how long has she been taking the testosterone, how often, and at what dose?

She's was on transdermal testosterone 1% (50% absorpition= 5mg/day)for about 10 months (during this time she associated alternately with oxandrolone 5mg/day and nandrolone 12mg/day). Through these months, her total T was about 180ng/dl, and raised to 400+ng/do when we tried transdermal testosterone 2%.

Then she stopped with T and went on boldenone 120mg/week + oximetholone 6mg/day. Then she stopped oximetholone and increased boldenone to 240mg/week + trembolone enanan 120mg/week.

One of the vials of this second combinations was testosterone instead of the bought product, so we stopped at all, until her total T lower down to reasonable levels.
 

DavidBR

Junior Member
I'm going to have the unpopular opinion here , but if you don't want to risk masculinization, then don't use aas, especially of unrelaible quality.

I don't think a morning after pill is gonna stop it, or reverse what's done. Get her off all hormones asap if that's the goal.

We are not worried about SOME virilizarion, but this time, some morning she woke up and said "good morning" to me... I thought Neil Armstrong was in my house talking to me!!! Besides that, her clitoris was as big as my thumb and her body hair was growing so fast. This is why we decided to check her T levels with blood works. Luckly we got it in time.

Regarding the morning-after pill, my intent was to raise up SHBG fastly at high levels to reduce free T.
 

Dr JIM

Member
My wife's Total T is up to 1300ng/dl given to shots of testosterone instead of the bought boldenone (EQ).

Given to the maintenance of the levels of her total T along the days, I believe it is a long half life ester.

I was wondering about giving my wife a morning-after pill to rapidly raise her SHBG in order to attach onto it as much T as possible, in order to stop (or reduce) the side effects asap.

2 questions:

1) Would this morning-after pill significantly raise the SHBG to the point of generously drop the free T down?

2) Does my idea make any sense to abruptly reduce/stop side effects?

1) NO

2) NO

I can only hope your wife is a competitive B.B., bc the recreational use of AAS on behalf of females is ill advised IMO.

Jim
 

DavidBR

Junior Member
1) NO

2) NO

I can only hope your wife is a competitive B.B., bc the recreational use of AAS on behalf of females is ill advised IMO.

Jim
Perhaps she'll compete someday. Nowadays, she's only building a shape to herself, duly oriented by an "performance sports" endocrinologist (he takes care of some IFBB competitors). The morning-after pill was just a thought of myself.:D
 
We are not worried about SOME virilizarion, but this time, some morning she woke up and said "good morning" to me... I thought Neil Armstrong was in my house talking to me!!! Besides that, her clitoris was as big as my thumb and her body hair was growing so fast. This is why we decided to check her T levels with blood works. Luckly we got it in time.

Regarding the morning-after pill, my intent was to raise up SHBG fastly at high levels to reduce free T.

when you say SOME virilizarion what exactly did you expect when she wanted to take testosterone, tren, eq, anavar, and anadrol?

i am not judging her for taking these compounds, it’s her life and choice. nor you, im just genuinely curious.

your question has been answered anyway. IMO i don’t think anything will reverse some of the side effects.
 

DavidBR

Junior Member
when you say SOME virilizarion what exactly did you expect when she wanted to take testosterone, tren, eq, anavar, and anadrol?

i am not judging her for taking these compounds, it’s her life and choice. nor you, im just genuinely curious.

your question has been answered anyway. IMO i don’t think anything will reverse some of the side effects.

I believe that girls can use any drug, as long as the dosage is adapted to them. It completely different using 5mg/day of T when compared to and 250mg/week of T. In this specific case what happened was that she was shooting testosterone in place of another drug that was bought (e.g. she bought EQ and was using as EQ, but, afterall, it was T under EQ label).
 
She's was on transdermal testosterone 1% (50% absorpition= 5mg/day)for about 10 months (during this time she associated alternately with oxandrolone 5mg/day and nandrolone 12mg/day). Through these months, her total T was about 180ng/dl, and raised to 400+ng/do when we tried transdermal testosterone 2%.

Then she stopped with T and went on boldenone 120mg/week + oximetholone 6mg/day. Then she stopped oximetholone and increased boldenone to 240mg/week + trembolone enanan 120mg/week.

One of the vials of this second combinations was testosterone instead of the bought product, so we stopped at all, until her total T lower down to reasonable levels.

Not to be an ass, but.....

d61d97f21656abd11178e0acc8fa8aa5.jpg

what-could-possibly-go-wrong-30599559.png
 

Sponsored Links

Top